# SDR CALA2013082090574

- Difficulty date: August 19, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1701-1712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 1701-1712 RBL 50.  CORROSION OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02 PARA 4 FIG 3 & 8 AND DWG 146N5300.   MAJOR REPAIR.
